# SDR GTIA2016123001722

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 26,818 hours, 12,451 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE63976
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER`S OXYGEN MASK INOPERATIVE.  R & R OXYGEN MASK, OPS & LEAK TESTED GOOD. IAW AMM 35-12-41.
